# SDR FDEA201109224041

- Difficulty date: September 22, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION   AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA.XORS=683.4 AND STA XORS=713.6
